MAUDE Adverse Event Report: ST. JUDE MEDICAL 3 LESION NT1100 PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

ST. JUDE MEDICAL 3 LESION NT1100 PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-NT-1100
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information received, the cause of the reported incident was traced to use error.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.
 
Event or Problem Description
During the procedure, sensory testing was tested without a grounding pad on.There was no current output noticed and it was noticed that the grounding pad was not plugged in.When it was plugged in, with the generator set to sensory output, the patient experienced a shock.No treatment was performed as the patient remained stable throughout.Per the physician, this event was due to user error.There was no warning displayed on the generator at any time.The procedure was completed with no further consequences to the patient.

Brand Name
3 LESION NT1100 PAIN MANAGEMENT RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key12442041
Report Number2184149-2021-00274
Device Sequence Number20037478
Product Code GXD
UDI-Device Identifier05415067022370
UDI-Public05415067022370
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFG-NT-1100
Device Catalogue NumberRFG-NT-1100
Device Lot Number7172-06
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;